# SDR VTZA98326

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Illuminated
- Location: Anti Ice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND-IAD - DURING CRUISE, EXPERIENCED A RIGHT WING ANTI ICE FAIL MESSAGE ON THE MASTER CAUTION PANEL.  AIRCRAFT CONTRACTED MAINTENANCE CONTROL AND DISPATCH, DECISION TO DIVERT TO PIT WAS MADE, AS A PRECAUTIONARY MEASURE.  UPON ARRIVAL AT PIT THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CONTROL WAS NOTIFIED AND AIRCRAFT MAINTENANCE WAS DISPATCHED.  MAINTENANCE TROUBLESHOT THE DISCREPANCY, PERFORMED NUMEROUS GROUND OPERATIONS TESTS BUT COULD NOT DUPLICATE THE DISCREPANCY.  DISCREPANCY WAS CLOSED OUT AND AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
